PAY 0 NAIRA ON ONEHEALTH. Refer friends and earn cash to shop for free

START EARNING

PAY 0 NAIRA ON ONEHEALTH. Refer friends and earn cash. START EARNING

Suggest And Share On

Gaviscon Double Action Liquid

Gaviscon Double Action Liquid

Gaviscon Double Action Liquid Brings Long Lasting Relief From The Pain And Discomfort Of Heartburn And Acid Indigestion.

Gaviscon Double Action Liquid Brings Long Lasting Relief From The Pain And Discomfort Of Heartburn And Acid Indigestion.

Brand: Brand

Ingredient: Sodium Bicarbonate

₦5,300.00

Out of Stock

See Options

Same day delivery available

Dosages:

Package Sizes:

90 - Day Buyer Protection
Money back guarantee

100% Quality Products
Buy top standard

Sanitized & Packaged Safely
Choose for contactless delivery

Product Details

About this item

Gaviscon Double Action provides dual relief from heartburn and indigestion symptoms and is formulated to work in two ways. It not only creates a protective barrier over your stomach to stop refluxing acid causing discomfort, but it also neutralises excess stomach acid.

Ingredient: Sodium alginate 500mg, Calcium carbonate 325mg, Sodium bicarbonate 213mg.

Possible side effects of Gaviscon?

All drugs may cause side effects. However, many people have no side effects or only have minor side effects. Call your doctor or get medical help if any of these side effects or any other side effects bother you or do not go away:

  • Constipation.
  • Diarrhea.

 

How to Use

Adults and children over 12 years: 10-20ml after meals and at bedtime.
Children under 12 years: not recommended except on medical advice.

Mr Famasi Advice

Content no available

Specifications

Content no available

About this item

Gaviscon Double Action provides dual relief from heartburn and indigestion symptoms and is formulated to work in two ways. It not only creates a protective barrier over your stomach to stop refluxing acid causing discomfort, but it also neutralises excess stomach acid.

Ingredient: Sodium alginate 500mg, Calcium carbonate 325mg, Sodium bicarbonate 213mg.

Possible side effects of Gaviscon?

All drugs may cause side effects. However, many people have no side effects or only have minor side effects. Call your doctor or get medical help if any of these side effects or any other side effects bother you or do not go away:

  • Constipation.
  • Diarrhea.

 

Adults and children over 12 years: 10-20ml after meals and at bedtime.
Children under 12 years: not recommended except on medical advice.

null

null

Didn’t find your meds. Don’t worry. Chat us on whatsapp
Products related to this item
See all
Best Selling Products

₦5,300.00

.